# SDR 05FDEA03577

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO COMPT SUMP AREA AT STA 919 FOUND SEVERE CORROSION WITH EXFOLIATION ON THE FRAME'S CAP BETWEEN L 51 LH TO L 50 RH.   TRIMMED OUT FRAME CAP CORRODED REMOVED REMAINING CORROSION IAW SRM 51-21-01   PAR 34 VOL2 ORIGINAL MATERIAL THK IS .071 INCHES MATERIAL REMOVED .019 INCHES.  REMAIN MATERIAL THK .052 INCHES MATERIAL REMOVED 26.25 PERCENT REMAIN 73.25 PERCENT IAW SRM53-30-00 FIG8   (NOTE2)FAB PARTS IAW DETAIL PARTS TRAVELER F160441-3 FILLER, F160441-5 CHANNEL,   F160441-9 SHEAR CLIP AND F160441-7 SPLICE IAW SRM 53-30-00 FIG 10 AND FIG 8, SRM 53-13-  01 FIG 17 VOL 3 INSTALLED PARTS IAW SRM 53-30-00 FIG 8-10 INSTALLED 3EA HILOCKS .250 INCHES DIA IAW SRM 51-33-01 PAR 6-10 VOL 2.
